Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On the theory of Henselian rings, III.

Masayoshi Nagata

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math. Volume 32, Number 1 (1959), 93-101.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250776700

Mathematical Reviews number (MathSciNet)
MR109835

Zentralblatt MATH identifier
0203.34804

Citation

Nagata, Masayoshi. On the theory of Henselian rings, III. Mem. College Sci. Univ. Kyoto Ser. A Math. 32 (1959), no. 1, 93--101. http://projecteuclid.org/euclid.kjm/1250776700.


Export citation